# SDR UPS97822972

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5772787
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CARGO DOOR JAMB LOWER AFT SEAL PAN AT F/S 270 IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED LOWER AFT SEAL IAW DWG 5772787, AND SRM 51-1-21.
